# SDR SWAA2023061447043

- Difficulty date: May 9, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Zn 600 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #5 SLAT LOWER SURFACE LEADING EDGE SLAT NOSE SKIN ACTUATOR RIB. CRACKED AT FASTENER HOLE O/B SECOND FROM AFT<[01] LEADING EDGE SLAT #5 WILL BE REPLACED ON TTG8Q00L8FPC.;[02] VERIFIED STEP 1
